ISSN:
 1941-4889

eISSN:
 1941-4897

All Issues

Volume 10, 2018

Volume 9, 2017

Volume 8, 2016

Volume 7, 2015

Volume 6, 2014

Volume 5, 2013

Volume 4, 2012

Volume 3, 2011

Volume 2, 2010

Volume 1, 2009

Journal of Geometric Mechanics

June 2011 , Volume 3 , Issue 2

Select all articles

Export/Reference:

Lyapunov constraints and global asymptotic stabilization
Sergio Grillo, Jerrold E. Marsden and Sujit Nair
2011, 3(2): 145-196 doi: 10.3934/jgm.2011.3.145 +[Abstract](960) +[PDF](2034.6KB)
Embedded geodesic problems and optimal control for matrix Lie groups
Anthony M. Bloch, Peter E. Crouch, Nikolaj Nordkvist and Amit K. Sanyal
2011, 3(2): 197-223 doi: 10.3934/jgm.2011.3.197 +[Abstract](1019) +[PDF](490.9KB)
Sub-Riemannian and sub-Lorentzian geometry on $SU(1,1)$ and on its universal cover
Erlend Grong and Alexander Vasil’ev
2011, 3(2): 225-260 doi: 10.3934/jgm.2011.3.225 +[Abstract](727) +[PDF](741.6KB)
Euler-Poincaré reduction for systems with configuration space isotropy
Jeffrey K. Lawson, Tanya Schmah and Cristina Stoica
2011, 3(2): 261-275 doi: 10.3934/jgm.2011.3.261 +[Abstract](1025) +[PDF](411.1KB)

2017  Impact Factor: 0.561

Editors

Referees

Librarians

Email Alert

[Back to Top]